# SDR A6WA202405248753

- Difficulty date: May 24, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 41,048 hours, 39,959 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018
- Part serial: 1365
- Condition: Faulted
- Location: Te Flaps
- Part time: 37,017 hours, 35,884 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED FLAP FAIL MESSAGE BEFORE DESCENT.   AIRCRAFT REMOVED FROM SERVICE.  T/S PER FIM 27-50 FIG 108, FECU #1 MOST PROBABLE FAULT #12 PRESENT. REPLACED THE FECU PER AMM 27-51-05, OPS CHECK GOOD.  REMOVED        PLACARD/MEL.
